# SDR DXTA2025121706148

- Difficulty date: December 15, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N665QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0201
- Aircraft time: 6,680 hours, 4,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMERGENCY LIGHTS SWITCH MOUNTING IS LOOSE WITH A LOT OF PLAY. CONCERNED IT MAY COME OUT, OR PUSH BACK INTO PANEL AT SOME POINT. CORRECTIVE ACTION: FOUND OVERHEAD EMER LIGHT SWITCH LOOSE. REMOVED OVERHEAD LIGHT PANEL AND GAINED ACCESS TO THE LOOSE EMER LTS. FOUND THE NUT THAT SECURES IT TO THE OVERHEAD LIGHT PANEL LOOSE. RE- SECURED THE NUT AND RE- INSTALLED OVERHEAD LIGHT PANEL ASSEMBLY. PERFORMED OPS CHECK OPS CHECK GOOD NO DEFECTS NOTED. MX IAW CE680A AMM 31-10-35.
